MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
During customer's facility biomed testing, the autopulse platform (serial #(b)(4)displayed "system error, out of service, revert to manual cpr ".No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr " was not confirmed during the functional testing and archive data review.During the initial functional testing, the autopulse platform displayed user advisory "(ua)17" (max motor on time exceeded during active operation) error message upon powering on, unrelated to the reported complaint.The root cause of ua17 was due to defective drive train motor, likely due to defective component.The defective drivetrain motor needs to be replaced to remedy the fault.Upon visual inspection, observe missing patient head restraint wires and load plate shoulder screw, cracked top cover and front enclosure.The observed damages are unrelated to the reported complaint, and these types of physical damage or missing parts are characteristic of user mishandling.All physical damage and missing parts will be replaced to address the issues.The archive data review indicated no system error.During further functional testing, it was noted that the encoder driveshaft could not rotate smoothly, exhibiting binding and resistance, unrelated to the reported complaint.The root cause was due to the sticky driveshaft clutch area, which is usually caused by sharp edges from all 12-hex edges of the armature plate or due to burrs on the surface of the clutch rotor, likely attributed to normal wear and tear.The sticky clutch plate needs deburring to address the issue.Awaiting customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10706714
Report Number3010617000-2020-01036
Device Sequence Number19117340
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1